On Compact Complex Manifolds with Finite Automorphism Group

Volume 53 / 2005

Konrad Czaja Bulletin Polish Acad. Sci. Math. 53 (2005), 1-5 MSC: Primary 32M99. DOI: 10.4064/ba53-1-1

Abstract

It is known that compact complex manifolds of general type and Kobayashi hyperbolic manifolds have finite automorphism groups. We give criteria for finiteness of the automorphism group of a compact complex manifold which allow us to produce large classes of compact complex manifolds with finite automorphism group but which are neither of general type nor Kobayashi hyperbolic.

Authors

  • Konrad CzajaFaculty of Mathematics and Natural Sciences
    Cardinal Stefan Wyszyński University
    Dewajtis 5
    01-815 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image